# SDR SWIA202055391

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPLICE CORRODED AT FRAME 89, AS MARKED.  C-CHECK RO 1/18/2021.  REMOVED AND REPLACED LT SPLICE AT FRAME 89, IAW SRM 51-40-08.  THIS PART IS NOT PRIMARY STRUCTURE AND IS NOT A REPAIR SPLICE, IT IS A GUSSET CAP.  NO WEIGHT STATEMENT REQUIRED FOR PART REPLACEMENT.
